RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rusak, Valentin Nikolaevich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:423
Abstract pages:1284
Full texts:445
References:96
E-mail:

http://www.mathnet.ru/eng/person12174
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/204291

Publications in Math-Net.Ru
2004
1. V. N. Rusak, I. V. Rybachenko, “The Properties of Functions and Approximation by Summation Rational Operators on the Real Axis”, Mat. Zametki, 76:1 (2004),  111–118  mathnet  mathscinet  zmath; Math. Notes, 76:1 (2004), 103–110  isi  scopus
2002
2. V. N. Rusak, A. P. Starovoitov, “Padé approximants for entire functions with regularly decreasing Taylor coefficients”, Mat. Sb., 193:9 (2002),  63–92  mathnet  mathscinet  zmath; Sb. Math., 193:9 (2002), 1303–1332  isi  scopus
2001
3. V. I. Mitenkov, V. N. Rusak, “Error Estimates for an Approximation to a Characteristic Singular Integral Equation”, Differ. Uravn., 37:3 (2001),  410–414  mathnet  mathscinet; Differ. Equ., 37:3 (2001), 439–443
1985
4. V. N. Rusak, “Sharp order estimates for best rational approximations in classes of functions representable as convolutions”, Mat. Sb. (N.S.), 128(170):4(12) (1985),  492–515  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:2 (1987), 491–513
1984
5. V. N. Rusak, “Exact orders of best rational approximations for classes of functions representable in convolution form”, Dokl. Akad. Nauk SSSR, 279:4 (1984),  810–812  mathnet  mathscinet  zmath
1977
6. V. N. Rusak, “A method of approximation by rational functions on the real line”, Mat. Zametki, 22:3 (1977),  375–380  mathnet  mathscinet  zmath; Math. Notes, 22:3 (1977), 699–702
1973
7. V. N. Rusak, “Estimates of the derivative of a rational function”, Mat. Zametki, 13:4 (1973),  493–498  mathnet  mathscinet  zmath; Math. Notes, 13:4 (1973), 299–302

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019